# SDR SWIA201023413

- Difficulty date: January 3, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 14,825 hours, 12,518 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CONTROL CABIN ALTITUDE.  (FLT 6551)  REPLACED LEFT PACK PRSOV AND RIGHT PACK DUAL BYPASS VALVE.
